# SDR 08FDEA01936

- Difficulty date: May 21, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB087241
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RUEL TANK TANK PLATE/PANEL 634 BT, INTERIOR FLANGE HAS NUMEROUS AREAS OF CORROSION, NICKS AND GOUGES.  REMOVED CORROSION FROM THE FLANGE AND FOUND PANEL TO BE OUT OF LIMITS IAW DC/MD-10 SRM 57-10-00, VOL I; PG 217.  MACHINED A NEW 634 BT PANEL IAW DAC DWG  ARB0872, REV "AV".  ALODINED, PRIMED AND PAINTED 634 BT DC/MD-10 SRM 51-21-01, VOL II AND SRM 51-21-  02, VOL II.  PART MARKED IAW FEDEX GMM 7-0-1001.  FPI IAW DPS 4.707 AND DAC DWG ARB 0872, REV "AV", NO CRACKS NOTED.
